# SDR SWIA200514417

- Difficulty date: January 15, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 5,822 hours, 5,073 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01650
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 5,622 hours, 4,551 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT AND GROUND SPOILER FAULT.  REMOVED AND REPLACED NR 2 SECU IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.
